# SDR QXEA2015082600441

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,382 hours, 34,971 cycles
- Engine: Pwc PW150A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

POWERPLANT MESSAGE ON ENGINE DISPLAY ON CLIMB. DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  FOUND FAULT CODES 336 A/B & 340 A/B IN  THE CDS.  FOUND CONNECTORS P70 & P72 LOOSE.  CLEANED, TREATED AND TIGHTENED & APPLIED HEAT SHRINK.  GROUND RAN THE ENGINES AND THE F/C'S DID NOT REOCCUR.  RETURNED TO SERVICE.  NO PARTS REPLACED.
